• Jun 14, 2017 News!Vol.8, No.5 has been indexed by EI (Inspec).   [Click]
  • Nov 09, 2017 News!Vol.9, No.5 has been published with online version. 16 peer reviewed articles from 11 specific areas are published in this issue.   [Click]
  • Jul 19, 2017 News!Vol.9, No.4 has been published with online version. 16 peer reviewed articles from 16 specific areas are published in this issue.   [Click]
General Information
Editor-in-chief
Prof. Wael Badawy
Department of Computing and Information Systems Umm Al Qura University, Canada
I'm happy to take on the position of editor in chief of IJCTE. We encourage authors to submit papers concerning any branch of computer theory and engineering.
IJCTE 2016 Vol.8(3): 250-254 ISSN: 1793-8201
DOI: 10.7763/IJCTE.2016.V8.1053

Logic Design of Elementary Functional Operators in Quaternary Algebra

Asif Faiyaz, Sarah Nahar Chowdhury, and Khandakar Mohammad Ishtiak
Abstract—Multivalued logic is an extension of Boolean algebra with high radix approaches and is preferable over conventional binary logic operations for reduction in interconnection cost, chip area both on-chip and between chips and high information handing capability. This paper includes the design of elementary combinational quaternary operators that have sufficient representative capability to efficiently implement in intricate quaternary arithmetic circuits. Design of several combinational logic circuits have been presented which can function individually and in logic blocks for designing further complex circuits resulting in a reduction of circuit complexity and better speed processing in integrated circuit technology.

Index Terms—Cycle gate, max and min gate, multivalued logic, quaternary algebra.

The authors were with the Ahsanullah University of Science and Technology, Dhaka, Bangladesh (e-mail: asif.faiyaz@gmail.com).

[PDF]

Cite:Asif Faiyaz, Sarah Nahar Chowdhury, and Khandakar Mohammad Ishtiak, "Logic Design of Elementary Functional Operators in Quaternary Algebra," International Journal of Computer Theory and Engineering vol. 8, no. 3, pp. 250-254, 2016.

Copyright © 2008-2015. International Journal of Computer Theory and Engineering. All rights reserved.
E-mail: ijcte@vip.163.com